Alert archive / Kansas / River Flood Warnings in 2015
River Flood Warning 45, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Jun 15, 2015, 9:00 AM CDT for Marion County, Kansas. It took effect at Jun 15, 2015, 4:50 PM CDT. It was in force for 40 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2015, 9:00 AM CDT (14:00 UTC)
- In effect from
- Jun 15, 2015, 4:50 PM CDT
- Expired
- Jun 17, 2015, 8:36 AM CDT
- In force
- 40 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marion County, KS
The radar
The Wichita radar (KICT), 85 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cottonwood River near Florence (FLRK1). The gauge peaked at 24.30 ft at Jun 16, 2015, 5:00 AM CDT.
- Action stage
- 20 ft
- Minor stage
- 22 ft
- Moderate stage
- 27 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07180400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
313
WGUS43 KICT 151401
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
900 AM CDT MON JUN 15 2015
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Cottonwood River Near Florence affecting Marion County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC115-160400-
/O.NEW.KICT.FL.W.0045.150616T0448Z-150617T1336Z/
/FLRK1.1.ER.150616T0448Z.150616T1200Z.150617T0136Z.NO/
900 AM CDT MON JUN 15 2015
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Cottonwood River Near Florence.
* From this evening until Wednesday morning.
* At 5:45 AM Monday the stage was 4.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 23.5 feet by Tuesday morning. The river will fall below
flood stage by Tuesday evening.
* Impact...At 22.0 feet...Minor flooding of the left bank and roads
along the north bank will begin.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Florence 22.0 4.4 Mon 06 AM 23.5 12.9 4.4
&&
LAT...LON 3830 9711 3816 9689 3824 9667 3838 9676
3832 9689 3838 9698
$$
MRU6 follow-up statements
001
WGUS83 KICT 151910
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
210 PM CDT MON JUN 15 2015
...The flood warning continues for the following river in Kansas...
Cottonwood River Near Florence affecting Marion County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC115-160910-
/O.EXT.KICT.FL.W.0045.150615T2150Z-150617T0000Z/
/FLRK1.1.ER.150615T2150Z.150616T0000Z.150616T1200Z.NO/
210 PM CDT MON JUN 15 2015
The Flood Warning continues for
The Cottonwood River Near Florence.
* From this afternoon until Tuesday evening.
* At 2:00 PM Monday the stage was 20.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 22.9 feet by this evening. The river will
fall below flood stage by Tuesday morning.
* Impact...At 22.0 feet...Minor flooding of the left bank and roads
along the north bank will begin.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Florence 22.0 20.8 Mon 02 PM 22.0 7.0 4.2
&&
LAT...LON 3830 9711 3816 9689 3824 9667 3838 9676
3832 9689 3838 9698
$$937
WGUS83 KICT 160141
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
841 PM CDT MON JUN 15 2015
...The flood warning continues for the following river in Kansas...
Cottonwood River Near Florence affecting Marion County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC115-161541-
/O.EXT.KICT.FL.W.0045.000000T0000Z-150617T0330Z/
/FLRK1.1.ER.150615T2142Z.150616T0600Z.150616T1530Z.NO/
841 PM CDT MON JUN 15 2015
The Flood Warning continues for
The Cottonwood River Near Florence.
* Until Tuesday afternoon.
* At 8:00 PM Monday the stage was 23.4 feet and rising.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to near 23.8 feet by
early Tuesday morning then will fall below flood stage late
Tuesday morning.
* Impact...At 22.0 feet...Minor flooding of the left bank and roads
along the north bank will begin.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Tue Wed Thu
Florence 22.0 23.4 Mon 8 PM 15.0 4.4 4.1
&&
LAT...LON 3830 9711 3816 9689 3824 9667 3838 9676
3832 9689 3838 9698
$$866
WGUS83 KICT 160726
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
226 AM CDT TUE JUN 16 2015
...The flood warning continues for the following river in Kansas...
Cottonwood River Near Florence affecting Marion County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive into flooded areas or go around barricades...especially
at night! Shallow flowing water can wash a car from the roadway.
&&
KSC115-162126-
/O.EXT.KICT.FL.W.0045.000000T0000Z-150617T0544Z/
/FLRK1.1.ER.150615T2142Z.150616T0500Z.150616T1744Z.NO/
226 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Cottonwood River Near Florence.
* Until late tonight.
* At 2:00 AM Tuesday the stage was 24.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 22.0 feet...Minor flooding of the left bank and roads
along the north bank will begin.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Florence 22.0 24.4 Tue 2 AM 7.8 4.2 4.1
&&
LAT...LON 3830 9711 3816 9689 3824 9667 3838 9676
3832 9689 3838 9698
$$
ES447
WGUS83 KICT 161250
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
750 AM CDT TUE JUN 16 2015
...The flood warning continues for the following river in Kansas...
Cottonwood River Near Florence affecting Marion County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC115-170250-
/O.EXT.KICT.FL.W.0045.000000T0000Z-150617T0545Z/
/FLRK1.1.ER.150615T2142Z.150616T0930Z.150616T1745Z.NO/
750 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Cottonwood River Near Florence.
* Until late tonight.
* At 7:00 AM Tuesday the stage was 24.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 22.0 feet...Minor flooding of the left bank and roads
along the north bank will begin.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Florence 22.0 24.4 Tue 07 AM 7.8 4.2 4.1
&&
LAT...LON 3830 9711 3816 9689 3824 9667 3838 9676
3832 9689 3838 9698
$$280
WGUS83 KICT 161910
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
210 PM CDT TUE JUN 16 2015
...The flood warning continues for the following river in Kansas...
Cottonwood River Near Florence affecting Marion County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC115-170910-
/O.EXT.KICT.FL.W.0045.000000T0000Z-150617T1013Z/
/FLRK1.1.ER.150615T2142Z.150616T0930Z.150616T2213Z.NO/
210 PM CDT TUE JUN 16 2015
The Flood Warning continues for
The Cottonwood River Near Florence.
* Until late tonight.
* At 1:00 PM Tuesday the stage was 23.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* Impact...At 22.0 feet...Minor flooding of the left bank and roads
along the north bank will begin.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Florence 22.0 23.7 Tue 01 PM 11.5 4.2 4.1
&&
LAT...LON 3830 9711 3816 9689 3824 9667 3838 9676
3832 9689 3838 9698
$$088
WGUS83 KICT 170058
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
758 PM CDT TUE JUN 16 2015
...The flood warning is cancelled for the following river in
Kansas...
Cottonwood River Near Florence affecting Marion County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC115-170128-
/O.CAN.KICT.FL.W.0045.000000T0000Z-150617T1013Z/
/FLRK1.1.ER.150615T2142Z.150616T0930Z.150616T2141Z.NO/
758 PM CDT TUE JUN 16 2015
The Flood Warning is cancelled for
The Cottonwood River Near Florence.
* At 7:00 PM Tuesday the stage was 20.1 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at 4:41 PM Tuesday.
* Forecast...The river will continue to fall to 4.2 feet by Thursday
morning.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Wed Thu Fri
Florence 22.0 20.1 Tue 07 PM 4.5 4.1 4.1
&&
LAT...LON 3830 9711 3816 9689 3824 9667 3838 9676
3832 9689 3838 9698
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jun 15, 6:31 AM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 15, 6:31 AM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 631 AM CDT MON JUN 15 2015 ...UPDATED FOR 12Z AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 317 AM CDT MON JUN 15 2015 WATER VAPOR IMAGERY SHOWS A VERY SLOW MOVING UPPER CIRCULATION SITUATED OVER WEST-CENTRAL KS. MEANWHILE A MORE ROBUST WAVE IS TRACKING OVER SOUTHERN MANITOBA/WESTERN ONTARIO. LAST BUT NOT LEAST...A TROPICAL DISTURBANCE IS LIFTING SLOWLY NORTH ACROSS THE WESTERN GULF. && .SHORT TERM...(TODAY THROUGH WEDNESDAY NIGHT) ISSUED AT 317 AM CDT MON JUN 15 2015 A CLUSTER OF SHOWERS AND STORMS HAS BEEN ONGOING OVERNIGHT AND IS LOCATED JUST EAST OF THE MID/UPPER TROUGH. THIS IS WHERE 900-850MB MOISTURE TRANSPORT HAS BEEN MAXIMIZED. WOULD EXPECT THIS AXIS OF HIGHER MOISTURE TRANSPORT TO SLOWLY SHIFT EAST THIS MORNING. THE MID/UPPER TROUGH WILL SLOWLY TRACK EAST TODAY AND WILL ALSO BEGIN TO WASH OUT. WITH THE ATMOSPHERE REMAINING UNCAPPED AND OBVIOUSLY PLENTY OF LOW LEVEL MOISTURE...WOULD EXPECT AT LEAST SOME SCT ACTIVITY TO CONTINUE TODAY...PRIMARILY ALONG AND EAST OF THE KS TURNPIKE WHICH WILL BE EAST OF THE MID LEVEL TROUGH. NOT MUCH IS EXPECTED TO CHANGE OVERNIGHT AS THE MID LEVEL TROUGH REMAINS OVER CENTRAL KS. HOWEVER...THE BETTER MOISTURE TRANSPORT LOOKS TO SHIFT OVER SE KS AND EASTERN OK. WITH EXTREMELY HIGH PRECIPITABLE WATER REMAINING IN PLACE...ANY OF THE SHOWERS OR STORMS WILL PRODUCE RAINFALL RATES ON THE ORDER OF 1-2" PER HOUR. SO FLOODING WILL REMAIN THE MAIN THREAT. ATTENTION WILL THEN TURN TO THE TRACK THE TROPICAL DISTURBANCE OVER THE GULF TAKES. THE NAM IS QUICKER LIFTING IT NORTH COMPARED TO THE GFS WITH THE ECMWF EVEN SLOWER. BEST GUESS RIGHT NOW IS THAT THIS FEATURE WILL START TO IMPACT THE AREA WED INTO WED NIGHT WHICH COULD BRING HEAVY RAIN TO SOUTHEAST KANSAS. TEMPS TO START THE WORK WEEK WILL REMAIN CLOSE TO SEASONAL NORMALS BUT WILL FEEL WARMER DUE TO RICH LOW LEVEL MOISTURE REMAINING IN PLACE. .LONG TERM...(THURSDAY THROUGH SUNDAY) ISSUED AT 317 AM CDT MON JUN 15 2015 RAIN FROM THE TROPICAL DISTURBANCE MAY AFFECT SE KS THURSDAY INTO THURSDAY EVENING BEFORE PUSHING INTO THE OZARK REGION. THIS SHOULD ALLOW FOR SOME DRIER CONDITIONS FOR THE END OF THE WORK WEEK INTO THE START OF THE WEEKEND. THERE IS SOME AGREEMENT BETWEEN THE GFS AND ECMWF IN SHORTWAVE ENERGY TRACKING ACROSS THE NORTHERN PLAINS SAT NIGHT INTO SUN. THIS FEATURE MAY PUSH A COLD FRONT THROUGH THE REGION AND BRING ANOTHER CHANCE FOR SHOWERS AND STORMS. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING) ISSUED AT 630 AM CDT MON JUN 15 2015 CIGS FROM ~500 TO 1500FT ARE LKLY ACRS MOST TERMINALS THIS MRNG WITH KRSL THE EXCEPTION WHERE THE ONSET OF NW WINDS ~10KTS HAVE ALREADY SCOURED THE STRATUS FROM THE TERMINAL. AS NW ~10KT WINDS SPREAD ACRS THE REGION AS THE DAY PROGRESSES THE REMAINING TAF SITES SHOULD EXPERIENCE SIMILAR IMPROVEMENTS WITH KCNU THE LAST TO EXPERIENCE THESE IMPROVEMENTS. AS THE SE-MOVG COLD FRONT VENTURES FURTHER ACRS CNTRL & TOWARD SC KS SHRA/(+)TSRA ARE LKLY ACRS MOST TERMINALS (ESPECIALLY KICT & KCNU) WHERE ALIGNED WITH THE RICHEST TROPICAL INFLUX. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 83 68 84 69 / 40 40 30 20 HUTCHINSON 81 67 84 67 / 30 30 30 20 NEWTON 81 68 82 68 / 40 40 30 20 ELDORADO 82 68 82 68 / 50 60 30 30 WINFIELD-KWLD 83 69 83 70 / 50 60 40 40 RUSSELL 81 64 83 66 / 20 20 20 20 GREAT BEND 81 65 83 66 / 20 20 20 20 SALINA 81 67 84 68 / 40 30 20 20 MCPHERSON 81 67 84 68 / 30 30 30 20 COFFEYVILLE 83 70 82 70 / 60 70 70 60 CHANUTE 83 69 82 69 / 60 70 60 60 IOLA 83 69 82 69 / 60 70 60 50 PARSONS-KPPF 83 70 82 70 / 60 70 70 60 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 15, 4:39 AM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 439 AM CDT MON JUN 15 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-160945- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 439 AM CDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT FLOODING FROM OVERNIGHT HEAVY RAINS WILL BE POSSIBLE THIS MORNING FOR PARTS OF NORTHERN SEDGWICK COUNTY...HARVEY COUNTY ALONG WITH EASTERN MCPHERSON AND MARION COUNTIES. PLEASE SEE LATEST FLOOD WARNINGS FOR ADDITIONAL DETAILS. SCATTERED STORMS WILL BE POSSIBLE TODAY AND TONIGHT WITH LOCATIONS ALONG AND SOUTHEAST OF THE KANSAS TURNPIKE HAVING THE GREATEST CHANCE TO EXPERIENCE THE STORMS. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING 50 TO 55 MPH WIND GUST ALONG WITH HIGH RAINFALL RATES THAT MAY CAUSE FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PERIODIC EPISODES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA FROM TUESDAY AND WEDNESDAY...ESPECIALLY OVER EASTERN AND SOUTHEAST KANSAS. WHILE ISOLATED OCCURRENCES OF SEVERE WEATHER ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS EACH DAY...THE PRIMARY THREAT WILL BE THE POTENTIAL FOR LOCALLY VERY HEAVY RAIN...WHICH MAY PRODUCE FLOODING OF TYPICAL FLOOD PRONE AREAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/ LAWSON
In the hours before
Local storm report, Jun 15, 6:10 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
610 AM CDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 AM HEAVY RAIN 2 NW GOESSEL 38.27N 97.37W
06/15/2015 M4.39 INCH MARION KS CO-OP OBSERVER
&&
RBLLocal storm report, Jun 15, 7:38 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
738 AM CDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD 2 SE ANDALE 37.77N 97.60W
06/15/2015 SEDGWICK KS LAW ENFORCEMENT
SEDGWICK COUNTY SHERIFF REPORTED THAT FLASH FLOODING IS
CONTINUING AT THE 53RD STREET NORTH/215TH STREET WEST
INTERSECTION. THIS AREA REMAINS BARRICADED. THE FLASH
FLOODING BEGAN IN THIS AREA AT 252 AM CDT.
&&
EPSLocal storm report, Jun 15, 7:45 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
745 AM CDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD GODDARD 37.66N 97.58W
06/15/2015 SEDGWICK KS LAW ENFORCEMENT
THE SEDGWICK COUNTY SHERIFF REPORTED FLASH FLOODING WAS
OCCURRING AT THE 199TH STREET WEST/13TH STREET NORTH
INTERSECTION. THE AREA IS BARRICADED. THE FLASH FLOODINH
BEGAN IN THIS AREA AT 452 AM CDT.
&&
EPSLocal storm report, Jun 15, 7:49 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
749 AM CDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD 8 N PARK CITY 37.91N 97.32W
06/15/2015 HARVEY KS LAW ENFORCEMENT
FLASH FLOODING IN PROGRESS AT THE 109TH NORTH/24TH STREET
WEST INTERSECTION 2 MILES SOUTH OF THE HARVEY COUNTY
LINE. OFFICERS ENROUTE TO CHECK IF BARRICADING IS NEEDED.
&&
EPSLocal storm report, Jun 15, 8:13 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
813 AM CDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM FLOOD PEABODY 38.17N 97.11W
06/15/2015 MARION KS LAW ENFORCEMENT
STREETS ARE BEING BARRICADED.
&&
EPSLocal storm report, Jun 15, 8:14 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
814 AM CDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM FLOOD 7 E NEWTON 38.04N 97.21W
06/15/2015 HARVEY KS LAW ENFORCEMENT
FLOODING WAS REPORTED 7 MILES EAST OF 1ST STREET.
&&
EPSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:10 PM CDT | Special Weather Statement | ICT | Marion | 20 min |
| Jun 14, 7:24 PM CDT | Areal Flood Warning | ICT | Marion | 3 hr |
| Jun 14, 9:23 PM CDT | Special Weather Statement | ICT | Kingman | 37 min |
| Jun 14, 9:53 PM CDT | Special Weather Statement | ICT | Kingman | 22 min |
| Jun 14, 10:28 PM CDT | Special Weather Statement | ICT | Reno | 32 min |
| Jun 14, 11:03 PM CDT | Areal Flood Warning | ICT | Harvey, McPherson, Marion, Reno | 4 hr |
| Jun 14, 11:54 PM CDT | Flash Flood Warning | ICT | Marion | 3 hr |
| Jun 15, 12:58 AM CDT | Areal Flood Warning | ICT | Butler, Chase, Harvey, Marion, Reno, Sedgwick | 8 hr |
| Jun 15, 1:37 AM CDT | Flash Flood Warning | ICT | Harvey | 7 hr |
| Jun 15, 2:18 AM CDT | Flash Flood Warning | ICT | Sedgwick | 6 hr |
| Jun 15, 3:03 AM CDT | Areal Flood Warning | ICT | Harvey, McPherson, Marion | 8 hr |
| Jun 15, 7:32 AM CDT | Flash Flood Warning | ICT | Sedgwick | 4 hr |
| Jun 15, 7:58 AM CDT | Areal Flood Warning | ICT | Harvey | 35 hr |
| Jun 15, 8:11 AM CDT | Areal Flood Warning | ICT | Chase, Marion | 25 hr |
| Jun 15, 8:29 AM CDT | River Flood Warning | ICT | Sedgwick | 47 hr |
| Jun 15, 3:31 PM CDT | Special Weather Statement | ICT | Allen, Neosho | 29 min |
| Jun 15, 4:42 PM CDT | Special Weather Statement | ICT | Neosho | 48 min |
| Jun 15, 5:37 PM CDT | Areal Flood Warning | ICT | Labette, Montgomery, Neosho, Wilson | 4 hr |
| Jun 15, 6:34 PM CDT | River Flood Warning | ICT | Sedgwick | 26 hr |
| Jun 15, 6:46 PM CDT | Special Weather Statement | ICT | Labette | 44 min |
Nearby
River Flood Warnings in Kansas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.